# SDR FDEA201904220878

- Difficulty date: April 22, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 71,810 hours, 17,373 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC70531
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP VANE HORN FITTING "B" ECCENTRIC HOLE BORE   CORROSION. CORROSION AT LEFT HAND WING OUTBOARD FLAP VANE HORN FITTING "B" ECCENTRIC HOLE   BORE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 SRM 57-50-02-2R REPAIR 5 FIGURE   201(SHEET 1). OVERSIZED ECCENTRIC BUSHING FABRICATED BY MACHINING AS PER MD-11   SRM 57-50-02-2R REPAIR 5 FIGURE 201 AND E.A. #: 1-5750-T0346581A P1 STEP 1A.TITLE: WINGS-   FLIGHT SURFACES- EO 1-5750-7-5002- LH WING- OUTBD FLAP VANE ASSY- MISSING ID PLATE   AND TRACK SUPPORT CORROSION REPAIR. AND INSTALLED AS PER AMM 27-50-32-4. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
